Spectral theory of super-differential operators of quaternion and octonion variables (Q537487): Difference between revisions

From MaRDI portal
ReferenceBot (talk | contribs)
Changed an Item
Normalize DOI.
Property / DOI
 
Property / DOI: 10.1007/s00006-010-0238-4 / rank
Normal rank
 
Property / DOI
 
Property / DOI: 10.1007/S00006-010-0238-4 / rank
 
Normal rank

Revision as of 03:47, 9 December 2024

scientific article
Language Label Description Also known as
English
Spectral theory of super-differential operators of quaternion and octonion variables
scientific article

    Statements

    Spectral theory of super-differential operators of quaternion and octonion variables (English)
    0 references
    20 May 2011
    0 references
    The authors study a class of ordinary differential operators of quaternion or octonion variables. They prove local existence of holomorphic solutions and develop the basics of spectral theory for this case. As a tool, they work out a general theory of compact operators on normed spaces over quaternions or octonions. They also use earlier results by \textit{S. V. Ludkovsky} [J. Math. Sci., New York 144, No. 4, 4301--4366 (2007); translation from Sovrem. Mat. Prilozh. 2005, No. 35 (2005; Zbl 1178.47057)].
    0 references
    quaternions
    0 references
    octonions
    0 references
    super-differential operators
    0 references
    compact operators
    0 references
    0 references
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references